MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH¿ PRE-FILLED HEPARIN LOCK FLUSH SYRINGE; VASCULAR ACCESS FLUSH, HEPARIN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH¿ PRE-FILLED HEPARIN LOCK FLUSH SYRINGE; VASCULAR ACCESS FLUSH, HEPARIN
Catalog Number 306424
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.E.1.Initial reporter state: address information was not able to be obtained, therefore, nj was used as a place holder.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that during transport with bd posiflush¿ pre-filled heparin lock flush syringe the product froze.The following information was provided by the initial reporter: exposed to frozen temps while in transport with ffe.
 
Additional Manufacturer Narrative
Follow up mdr for correction.Following the submission of the initial mdr, it was determined that there was no product malfunction.This mdr will be void.
 
Event or Problem Description
No additional information.

Brand Name
BD POSIFLUSH¿ PRE-FILLED HEPARIN LOCK FLUSH SYRINGE
Common Device Name
VASCULAR ACCESS FLUSH, HEPARIN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17118439
Report Number1911916-2023-00392
Device Sequence Number17942258
Product Code NZW
UDI-Device Identifier00382903064243
UDI-Public(01)00382903064243
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number306424
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown